# SDR FDEA200907012435

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC19592
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EXT SURFACE FOUND NR 180 EA LOOSE FASTENERS ON UPPER EXT SKIN OUTBD FLAP.  REPAIRED SKIN IAW SRM 57-10-00 FIG 85 & SRM 57-20-00 FIG 2 VOL I.
